A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska




Vol. 27/1 (2007)

Strona redakcyjna
Spis treści
Instruction for authors

Xue-gang Chen

Tree domatic number in graphs
Opuscula Math. 27 (2007), 5-11    Pełny tekst/Article:   pdf  pdf  (158kB)

Jakub Jan Ludew

On Lipschitzian operators of substitution generated by set-valued functions
Opuscula Math. 27 (2007), 13-24   Pełny tekst/Article:   pdf  pdf  (310kB)

Mirosław Luśtyk, Mykola Prytula

Construction of algebraic-analytic discrete approximations for linear and nonlinear hyperbolic equations in R2. Part I
 Opuscula Math. 27 (2007), 25-36  Pełny tekst/Article:   pdf  pdf  (366kB)

Maria Malejki

Approximation of eigenvalues of some unbounded self-adjoint discrete Jacobi matrices by eigenvalues of finite submatrices
Opuscula Math. 27 (2007), 37-49   Pełny tekst/Article:   pdf  pdf  (197kB)

Doost Ali Mojdeh, Nader Jafari Rad

k-perfect geodominating sets in graphs
Opuscula Math. 27 (2007), 51-57   Pełny tekst/Article:   pdf  pdf  (165kB)

Michał A. Nowak

Approximation properties of some two-layer feedforward neural networks
Opuscula Math. 27 (2007), 59-72   Pełny tekst/Article:   pdf  pdf  (217kB)

Mourice Ouma Otieno

On quasi-similarity and ?-hyponormal operators
Opuscula Math. 27 (2007), 73-81   Pełny tekst/Article:   pdf  pdf  (192kB)

Monika Perl

Nearly perfect sets in the n-fold products of graphs
 Opuscula Math. 27 (2007), 83-88   Pełny tekst/Article:   pdf  pdf  (169kB)

Natalia K. Prykarpatska, Eugeniusz Wachnicki

On the geometric structure of characteristic vector fields related with nonlinear equations of the Hamilton-Jacobi type
Opuscula Math. 27 (2007), 89-111   Pełny tekst/Article:   pdf  pdf  (252kB)

Yarema A. Prykarpatsky, Anatoliy M. Samoilenko

The study of Delsarte-Lions type binary transformations, their differential-geometric and operator structure with applications. Part 2
Opuscula Math. 27 (2007), 113-130  Pełny tekst/Article:   pdf  pdf  (246kB)

Marta Salvador Villá, Ingo Schiermeyer

[r,s,t]-Colourings of paths
Opuscula Math. 27 (2007), 131-149  Pełny tekst/Article:   pdf  pdf  (182kB)

Zbigniew Szkutnik

Unfolding spheres size distribution from linear sections with B-splines and EMDS algorithm
Opuscula Math. 27 (2007), 151-165  Pełny tekst/Article:   pdf  pdf  (190kB)

Jincai Wang

J-convexity constants
Opuscula Math. 27 (2007), 167-174  Pełny tekst/Article:   pdf  pdf  (174kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie